2018
Том 70
№ 11

All Issues

Ersoy O.

Articles: 1
Article (Ukrainian)

The exponential twice continuously differentiable $ B$-spline algorithm for Burgers’ equation

Adar N., Dag I., Ersoy O.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 6. - pp. 788-800

The exponential twice continuously differentiable $ B$-spline functions known from the literature as the exponential are used to set up the collocation method for finding solutions of the Burgers’ equation. The effect of the exponential cubic $ B$-splines in the collocation method is sought by studying the text problems.